# SDR AALA2009011400162

- Difficulty date: January 14, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 55,584 hours, 23,281 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PDX  INFLIGHT - CREW REPORTED SMOKE IN CABIN AND COCKPIT FROM UNKNOWN SOURCE.  SMOKE BEGAN TO DISSIPATE BUT SMELL AND VISIBLE SMOKE STILL PRESENT AFTER LANDING.  RETURNED TO PDX AND LANDED WITHOUT INCIDENT.  FOUND SMALL AMOUNT OF GLYCOL AT APU INLET.  CLEANED APU INLET. SYSTEM GROUND CHECKED NORMAL OPERATION.
